Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An inversion formula for the generalized Stieltjes transform


Author: D. B. Sumner
Journal: Bull. Amer. Math. Soc. 55 (1949), 174-183
MathSciNet review: 0027888
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • A. D. V. Widder, The Stieltjes transform, Trans. Amer. Math. Soc. vol. 43.
  • B. T. J. Stieltjes, Oeuvres complètes, vol. 2.
  • C. A. L. Cauchy, Oeuvres complètes, s. 1. vol. 15.
  • D. A. L. Cauchy, Oeuvres complètes, s. 1, vol. 1.
  • E. E. C. Titchmarsh, Theory of the Fourier integral, 1937 ed.
  • F. H. Pollard, Studies on the Stieltjes transform, Dissertation, Harvard, Bull. Amer. Math. Soc. Abstract 48-3-117.
  • G. D. B. Sumner, The inversion of generalised Stieltjes transforms, Dissertation, Witwatersrand University, 1947.
  • David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, v. 6, Princeton University Press, Princeton, N. J., 1941. MR 0005923


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09194-2